# SDR REXA2024012200111

- Difficulty date: October 31, 2023
- Submitted: January 22, 2024
- Operation: Air carrier
- Aircraft: N934XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15198
- Aircraft time: 28,277 hours, 18,903 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BA690300005979
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"LBL 9 SEAT RAIL IS CORRODED BETWEEN FS 693 AND FS 835. FABRICATED NEW SERVICEABLE SEAT TRACK P/N BA690-30000-5979 IAW MHIRJ REO 670-53-00-589 REV-C DATE 2023-02-08 REPAIR ""B"" 1A AS PER PARAGRAPH 3.A. INSTALLED NEW SEAT TRACK P/N BA690-30000-5979 IAW CRJ900 AMM 53-00-49-400-801-A07."
